# SDR AWXA200201199

- Difficulty date: December 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,716 hours, 42,729 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THAT THE AFT EMERGENCY FLASHLIGHT BATTERY WAS DEAD.   REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
